Involutive Brauer groups of a Krull domain

  1. Reyes Sanchez, M.V. 12
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 University of Antwerp
    info

    University of Antwerp

    Amberes, Bélgica

    GRID grid.5284.b

Journal:
Communications in Algebra

ISSN: 1532-4125

Year of publication: 1995

Volume: 23

Issue: 14

Pages: 5269-5295

Type: Article

Export: RIS
DOI: 10.1080/00927879508825530 SCOPUS: 2-s2.0-21844502479 GOOGLE SCHOLAR
Data source: Scopus